# SDR SWIA200312674

- Difficulty date: December 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 6,409 hours, 4,940 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 800 FT AFTER TAKEOFF, BOTH STAB TRIM CHANELS DISENGAGED (AND MACH TRIM), FOLLOWED QRH PROCEDURE, COULD NOT CLEAR MSGS.  RETURNED TO DFW.  PERFORM SYSTEM CHECK ON HSTCU.  SYSTEM CHECK OF HSTCU, PERFORMED NORMALLY.  OPERATED STAB TRIM & MACH TRIM.  BOTH SYSTEMS CHECK GOOD IAW CL 600 MM 27-40-00.  COULD NOT DUPLICATE SQUAWK.
